Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Gram matrices of reproducing kernel Hilbert spaces over graphs IV. (Quadratic inequalities for graph Laplacians)

Authors: M. Seto and S. Suda
Original publication: Algebra i Analiz, tom 31 (2019), nomer 1.
Journal: St. Petersburg Math. J. 31 (2020), 107-116
MSC (2010): Primary 34B45
Published electronically: December 3, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship between a graph and its subgraph from a viewpoint of functional analysis is treated. As an application of the theory of quasi-orthogonal integrals developed by de Branges-Rovnyak and Vasyunin-Nikol'skiĭ, quadratic inequalities for graph Laplacians are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 34B45

Retrieve articles in all journals with MSC (2010): 34B45

Additional Information

M. Seto
Affiliation: National Defense Academy, Yokosuka 239-8686, Japan

S. Suda
Affiliation: Aichi University of Education, Kariya 448-8542, Japan

Keywords: Graph, Laplacian, quasi-orthogonal integral
Received by editor(s): November 22, 2017
Published electronically: December 3, 2019
Additional Notes: This research was supported by JSPS KAKENHI Grant Number 15K04926
Article copyright: © Copyright 2019 American Mathematical Society